Quotientensätze für Matrizen in der Limitierungstheorie.

Horst Baumann

Mathematische Zeitschrift (1967)

  • Volume: 100, page 147-162
  • ISSN: 0025-5874; 1432-1823

How to cite


Baumann, Horst. "Quotientensätze für Matrizen in der Limitierungstheorie.." Mathematische Zeitschrift 100 (1967): 147-162. <http://eudml.org/doc/170806>.

author = {Baumann, Horst},
journal = {Mathematische Zeitschrift},
keywords = {series, summability},
pages = {147-162},
title = {Quotientensätze für Matrizen in der Limitierungstheorie.},
url = {http://eudml.org/doc/170806},
volume = {100},
year = {1967},

AU - Baumann, Horst
TI - Quotientensätze für Matrizen in der Limitierungstheorie.
JO - Mathematische Zeitschrift
PY - 1967
VL - 100
SP - 147
EP - 162
KW - series, summability
UR - http://eudml.org/doc/170806
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.